# SDR 99ZZZX1945

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69610
- Make and model: Cessna 310R
- Aircraft serial: 310R0102
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 714709
- Condition: Failed
- Location: Blower
- Part time: 214 hours
- Component: 8259HR2
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON A 135 FLIGHT, PILOT REPORTED ODOR IN CABIN.  INITIATED PRECAUTIONARY LANDING UNEVENTFULLY.  UPON LANDING, PILOT NOTED HEATER CIRCUIT BREAKER TRIPPED.  INVESTIGATION REVEALED HEATER COMBUSTION AIR MOTOR FROZEN.  INSTALLED OVERHAULED MOTOR.  HEATER OPERATED NORMALLY.  NO FURTHER ODOR NOTED.  AS THE CIRCUIT BREAKER OPERATED NORMALLY, THERE WAS NEVER ANY THREAD OF FIRE.
